| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vticm5_12.6, -11.5/2.5/088 (sphere/cylinder/axis), implantable collamer lens had patient contact.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H1 - malfunction corrected to serious.H6 - 2199 corrected to 4627 and 3189 corrected to 2993.Claim # (b)(4).